Volume 32, Issue 1
An Identity with Skew Derivations on Lie Ideals

Zhengping Wang, Rehman Ur Nadeem & Shuliang Huang

Commun. Math. Res., 32 (2016), pp. 83-87.

Published online: 2021-03

Preview Full PDF 95 2205
Export citation
  • Abstract

Let $R$ be a 2-torsion free prime ring and $L$ a noncommutative Lie ideal of $R$. Suppose that $(d, σ)$ is a skew derivation of $R$ such that $x^s d(x)x^t = 0$ for all $x ∈ L$, where $s, t$ are fixed non-negative integers. Then $d = 0$.

  • Keywords

skew derivation, generalized polynomial identity, Lie ideal, prime ring.

  • AMS Subject Headings

16N20, 16W25, 16N55

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-32-83, author = {Wang , Zhengping and Ur Nadeem , Rehman and Huang , Shuliang}, title = {An Identity with Skew Derivations on Lie Ideals}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {32}, number = {1}, pages = {83--87}, abstract = {

Let $R$ be a 2-torsion free prime ring and $L$ a noncommutative Lie ideal of $R$. Suppose that $(d, σ)$ is a skew derivation of $R$ such that $x^s d(x)x^t = 0$ for all $x ∈ L$, where $s, t$ are fixed non-negative integers. Then $d = 0$.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2016.01.06}, url = {http://global-sci.org/intro/article_detail/cmr/18665.html} }
TY - JOUR T1 - An Identity with Skew Derivations on Lie Ideals AU - Wang , Zhengping AU - Ur Nadeem , Rehman AU - Huang , Shuliang JO - Communications in Mathematical Research VL - 1 SP - 83 EP - 87 PY - 2021 DA - 2021/03 SN - 32 DO - http://doi.org/10.13447/j.1674-5647.2016.01.06 UR - https://global-sci.org/intro/article_detail/cmr/18665.html KW - skew derivation, generalized polynomial identity, Lie ideal, prime ring. AB -

Let $R$ be a 2-torsion free prime ring and $L$ a noncommutative Lie ideal of $R$. Suppose that $(d, σ)$ is a skew derivation of $R$ such that $x^s d(x)x^t = 0$ for all $x ∈ L$, where $s, t$ are fixed non-negative integers. Then $d = 0$.

Zhengping Wang, Rehman Ur Nadeem & Shuliang Huang. (2021). An Identity with Skew Derivations on Lie Ideals. Communications in Mathematical Research . 32 (1). 83-87. doi:10.13447/j.1674-5647.2016.01.06
Copy to clipboard
The citation has been copied to your clipboard